4 results for Bernoulli numbers.

Parameters for your search query:
Keyword    Bernoulli numbers

Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on a Double Inequality for Ratios of any Two Neighbouring Non-zero Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 129-131. DOI: 10.12691/tjant-6-5-1
Pub. Date: December 13, 2018Views: 3373Downloads: 2309
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Shortened Recurrence Relation for Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 49-51. DOI: 10.12691/tjant-6-2-3
Pub. Date: May 02, 2018Views: 4128Downloads: 2897
Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 40-42. DOI: 10.12691/tjant-6-2-1
Pub. Date: April 25, 2018Views: 4633Downloads: 3193
Open AccessReview Article
Export: RIS | BibTeX | EndNote
A Note on Hermite poly-Bernoulli Numbers and Polynomials of the Second Kind
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 120-125. DOI: 10.12691/tjant-3-5-2
Pub. Date: December 05, 2015Views: 7330Downloads: 5168Citations: 2
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types